多次元積形非線形フィードバックをもつシステムのロバスト安定性 Robust Stability of Systems with Multi-Argument Product-Type Nonlinear Feedbacks

この論文にアクセスする

この論文をさがす

著者

抄録

The robustness of product-type nonlinear feedback systems subjected to parameter variations is studied through both the positive realness of perturbed transfer functions and the direct method of Lyapunov. The feature of the proposed method is that the tolerable range of individual parameter deviations and the condition for the product-type nonlinearities are obtainable.

収録刊行物

  • 計測自動制御学会論文集  

    計測自動制御学会論文集 31(1), 129-131, 1995-01 

    The Society of Instrument and Control Engineers

参考文献:  4件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002483476
  • NII書誌ID(NCID)
    AN00072392
  • 本文言語コード
    JPN
  • 資料種別
    SHO
  • ISSN
    04534654
  • NDL 記事登録ID
    3592826
  • NDL 刊行物分類
    M045(制御工学)
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-482
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ